Alert archive / Kentucky / Frost Advisories in 2015

Frost Advisory 2, NWS Louisville, KY

April 22, 201529 counties in Kentucky; 10 counties in Indiana

NWS Louisville, KY issued this frost advisory at Apr 22, 2015, 6:29 PM EDT for 29 counties in Kentucky; 10 counties in Indiana. It took effect at Apr 23, 2015, 3:00 AM EDT. It was in force for 5 hr.

The area

The counties it named.

The facts

Issued
Apr 22, 2015, 6:29 PM EDT (22:29 UTC)
In effect from
Apr 23, 2015, 3:00 AM EDT
Expired
Apr 23, 2015, 8:00 AM EDT
In force
5 hr
Issued by
NWS Louisville, KY
All 39 counties

Clark County, IN, Crawford County, IN, Dubois County, IN, Floyd County, IN, Harrison County, IN, Jefferson County, IN, Orange County, IN, Perry County, IN, Scott County, IN, Washington County, IN, Anderson County, KY, Bourbon County, KY, Boyle County, KY, Breckinridge County, KY, Bullitt County, KY, Clark County, KY, Fayette County, KY, Franklin County, KY, Garrard County, KY, Hancock County, KY, Hardin County, KY, Harrison County, KY, Henry County, KY, Jefferson County, KY, Jessamine County, KY, Larue County, KY, Madison County, KY, Marion County, KY, Meade County, KY, Mercer County, KY, Nelson County, KY, Nicholas County, KY, Oldham County, KY, Scott County, KY, Shelby County, KY, Spencer County, KY, Trimble County, KY, Washington County, KY, Woodford County, KY

The radar

The Louisville radar (KLVX), 52 km from the middle of the area, began a volume at 22:32 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 10.5 hours before the alert went out and 200 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2015-04-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2015-04-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -14 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
439 m above ground
0-6 km bulk shear
88 kt
0-1 km storm-relative helicity
-14 m²/s²
0-3 km storm-relative helicity
485 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

304 
WWUS73 KLMK 222229
NPWLMK

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOUISVILLE KY
629 PM EDT WED APR 22 2015

...AREAS OF FROST LIKELY OVERNIGHT ACROSS SOUTHERN INDIANA AND
PORTIONS OF CENTRAL KENTUCKY...

.THE COMBINATION OF HIGH PRESSURE...CLEAR SKIES AND LIGHT WINDS
WILL ALLOW OVERNIGHT TEMPERATURES TO DROP INTO THE MIDDLE 30S
ACROSS THE REGION. AREAS OF FROST MAY DEVELOP TONIGHT...ESPECIALLY
IN THE VALLEYS AND LOW-LYING AREAS.

INZ076>079-083-084-089>092-KYZ023>025-028>043-045>049-053>057-
230830-
/O.NEW.KLMK.FR.Y.0002.150423T0700Z-150423T1200Z/
ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN-
CRAWFORD IN-PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY-
BRECKINRIDGE KY-MEADE KY-HARDIN KY-BULLITT KY-JEFFERSON KY-
OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY-SCOTT KY-
HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY-FAYETTE KY-
BOURBON KY-NICHOLAS KY-NELSON KY-WASHINGTON KY-MERCER KY-
JESSAMINE KY-CLARK KY-LARUE KY-MARION KY-BOYLE KY-GARRARD KY-
MADISON KY-
INCLUDING THE CITIES OF...PAOLI...SALEM...SCOTTSBURG...MADISON...
JASPER...MARENGO...TELL CITY...CORYDON...NEW ALBANY...
JEFFERSONVILLE...HAWESVILLE...HARDINSBURG...BRANDENBURG...
ELIZABETHTOWN...FORT KNOX...MOUNT WASHINGTON...SHEPHERDSVILLE...
LOUISVILLE...LA GRANGE...BEDFORD...NEW CASTLE...SHELBYVILLE...
FRANKFORT...GEORGETOWN...CYNTHIANA...TAYLORSVILLE...
LAWRENCEBURG...VERSAILLES...LEXINGTON...PARIS...CARLISLE...
BARDSTOWN...SPRINGFIELD...HARRODSBURG...NICHOLASVILLE...
WINCHESTER...HODGENVILLE...LEBANON...DANVILLE...LANCASTER...
RICHMOND
629 PM EDT WED APR 22 2015 /529 PM CDT WED APR 22 2015/

...FROST ADVISORY IN EFFECT FROM 3 AM EDT /2 AM CDT/ TO 8 AM EDT
/7 AM CDT/ THURSDAY...

THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 3 AM EDT /2 AM CDT/ TO 8 AM
EDT /7 AM CDT/ THURSDAY. 

* TEMPERATURES...OVERNIGHT TEMPERATURES WILL DROP INTO THE LOW TO
  MIDDLE 30S ACROSS SOUTHERN INDIANA AND PORTIONS OF CENTRAL KENTUCKY.

* TIMING...FROST IS EXPECTED TO DEVELOP AND PERSIST BETWEEN THE
  HOURS OF 3AM AND 8 AM EDT.

* IMPACTS...THE DEVELOPMENT OF FROST AND COLD TEMPERATURES MAY
  IMPACT BUSINESSES THAT HAVE SENSITIVE VEGETATION AND OUTDOOR
  FLOWER STANDS AND GARDENS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

MJ
2 follow-up statements
357 
WWUS73 KLMK 230708
NPWLMK

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOUISVILLE KY
308 AM EDT THU APR 23 2015

...AREAS OF FROST LIKELY THROUGH SUNRISE THEN AGAIN LATE
TONIGHT...

.THE COMBINATION OF HIGH PRESSURE...CLEAR SKIES AND LIGHT WINDS
IS ALLOWING OVERNIGHT TEMPERATURES TO DROP INTO THE MIDDLE 30S
ACROSS THE REGION. AREAS OF FROST MAY DEVELOP THROUGH DAWN...
ESPECIALLY IN THE VALLEYS AND LOW-LYING AREAS. 

AREAS OF FROST AND LOCALIZED FREEZING TEMPERATURES WILL AGAIN BE
POSSIBLE LATE TONIGHT.

INZ076>079-083-084-089>092-KYZ023>025-028>043-045>049-053>057-
231200-
/O.NEW.KLMK.FR.Y.0003.150424T0700Z-150424T1300Z/
/O.CON.KLMK.FR.Y.0002.000000T0000Z-150423T1200Z/
ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN-
CRAWFORD IN-PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY-
BRECKINRIDGE KY-MEADE KY-HARDIN KY-BULLITT KY-JEFFERSON KY-
OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY-SCOTT KY-
HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY-FAYETTE KY-
BOURBON KY-NICHOLAS KY-NELSON KY-WASHINGTON KY-MERCER KY-
JESSAMINE KY-CLARK KY-LARUE KY-MARION KY-BOYLE KY-GARRARD KY-
MADISON KY-
INCLUDING THE CITIES OF...PAOLI...SALEM...SCOTTSBURG...MADISON...
JASPER...MARENGO...TELL CITY...CORYDON...NEW ALBANY...
JEFFERSONVILLE...HAWESVILLE...HARDINSBURG...BRANDENBURG...
ELIZABETHTOWN...FORT KNOX...MOUNT WASHINGTON...SHEPHERDSVILLE...
LOUISVILLE...LA GRANGE...BEDFORD...NEW CASTLE...SHELBYVILLE...
FRANKFORT...GEORGETOWN...CYNTHIANA...TAYLORSVILLE...
LAWRENCEBURG...VERSAILLES...LEXINGTON...PARIS...CARLISLE...
BARDSTOWN...SPRINGFIELD...HARRODSBURG...NICHOLASVILLE...
WINCHESTER...HODGENVILLE...LEBANON...DANVILLE...LANCASTER...
RICHMOND
308 AM EDT THU APR 23 2015 /208 AM CDT THU APR 23 2015/

...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT /7 AM CDT/
THIS MORNING...
...FROST ADVISORY IN EFFECT FROM 3 AM EDT /2 AM CDT/ TO 9 AM EDT
/8 AM CDT/ FRIDAY...

* TEMPERATURES...TEMPERATURES WILL DROP WELL INTO THE 30S THROUGH
  DAWN THIS MORNING AND AGAIN LATE TONIGHT. A FEW SPOTS MAY DROP
  BELOW FREEZING FRIDAY MORNING.

* TIMING...FROST IS EXPECTED TO DEVELOP AND PERSIST BETWEEN NOW
  AND 8 AM EDT THIS MORNING AND FRIDAY MORNING.

* IMPACTS...THE DEVELOPMENT OF FROST AND COLD TEMPERATURES MAY
  IMPACT BUSINESSES THAT HAVE SENSITIVE VEGETATION AND OUTDOOR
  FLOWER STANDS AND GARDENS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

KYZ026-027-062>067-074-076>078-081-082-231200-
/O.NEW.KLMK.FR.Y.0003.150424T0700Z-150424T1300Z/
OHIO KY-GRAYSON KY-EDMONSON KY-HART KY-GREEN KY-TAYLOR KY-
CASEY KY-LINCOLN KY-BARREN KY-METCALFE KY-ADAIR KY-RUSSELL KY-
CUMBERLAND KY-CLINTON KY-
INCLUDING THE CITIES OF...BEAVER DAM...LEITCHFIELD...
BROWNSVILLE...MUNFORDVILLE...GREENSBURG...CAMPBELLSVILLE...
LIBERTY...STANFORD...GLASGOW...EDMONTON...COLUMBIA...JAMESTOWN...
BURKESVILLE...ALBANY
308 AM EDT THU APR 23 2015 /208 AM CDT THU APR 23 2015/

...FROST ADVISORY IN EFFECT FROM 3 AM EDT /2 AM CDT/ TO 9 AM EDT
/8 AM CDT/ FRIDAY...

* TEMPERATURES...TEMPERATURES WILL DROP WELL INTO THE 30S LATE
  TONIGHT.

* TIMING...FROST IS EXPECTED TO DEVELOP AND PERSIST BETWEEN THE
  HOURS OF 3AM AND 8 AM EDT FRIDAY MORNING.

* IMPACTS...THE DEVELOPMENT OF FROST AND COLD TEMPERATURES MAY
  IMPACT BUSINESSES THAT HAVE SENSITIVE VEGETATION AND OUTDOOR
  FLOWER STANDS AND GARDENS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

BJS
700 
WWUS73 KLMK 231202
NPWLMK

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOUISVILLE KY
802 AM EDT THU APR 23 2015

...AREAS OF FROST LIKELY LATE TONIGHT...

.AREAS OF FROST AND LOCALIZED FREEZING TEMPERATURES WILL BE POSSIBLE
LATE TONIGHT.

INZ076>079-083-084-089>092-KYZ023>025-028>043-045>049-053>057-
232030-
/O.EXP.KLMK.FR.Y.0002.000000T0000Z-150423T1200Z/
/O.CON.KLMK.FR.Y.0003.150424T0700Z-150424T1300Z/
ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN-
CRAWFORD IN-PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY-
BRECKINRIDGE KY-MEADE KY-HARDIN KY-BULLITT KY-JEFFERSON KY-
OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY-SCOTT KY-
HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY-FAYETTE KY-
BOURBON KY-NICHOLAS KY-NELSON KY-WASHINGTON KY-MERCER KY-
JESSAMINE KY-CLARK KY-LARUE KY-MARION KY-BOYLE KY-GARRARD KY-
MADISON KY-
INCLUDING THE CITIES OF...PAOLI...SALEM...SCOTTSBURG...MADISON...
JASPER...MARENGO...TELL CITY...CORYDON...NEW ALBANY...
JEFFERSONVILLE...HAWESVILLE...HARDINSBURG...BRANDENBURG...
ELIZABETHTOWN...FORT KNOX...MOUNT WASHINGTON...SHEPHERDSVILLE...
LOUISVILLE...LA GRANGE...BEDFORD...NEW CASTLE...SHELBYVILLE...
FRANKFORT...GEORGETOWN...CYNTHIANA...TAYLORSVILLE...
LAWRENCEBURG...VERSAILLES...LEXINGTON...PARIS...CARLISLE...
BARDSTOWN...SPRINGFIELD...HARRODSBURG...NICHOLASVILLE...
WINCHESTER...HODGENVILLE...LEBANON...DANVILLE...LANCASTER...
RICHMOND
802 AM EDT THU APR 23 2015 /702 AM CDT THU APR 23 2015/

...FROST ADVISORY REMAINS IN EFFECT FROM 3 AM EDT /2 AM CDT/ TO
9 AM EDT /8 AM CDT/ FRIDAY...
...FROST ADVISORY HAS EXPIRED...

* TEMPERATURES...TEMPERATURES WILL DROP WELL INTO THE 30S LATE
  TONIGHT. A FEW SPOTS MAY DROP BELOW FREEZING FRIDAY MORNING.

* TIMING...FROST IS EXPECTED TO DEVELOP AND PERSIST BETWEEN 3 AM
  AND 8 AM EDT FRIDAY MORNING.

* IMPACTS...THE DEVELOPMENT OF FROST AND COLD TEMPERATURES MAY 
  IMPACT BUSINESSES THAT HAVE SENSITIVE VEGETATION AND OUTDOOR 
  FLOWER STANDS AND GARDENS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

KYZ026-027-062>067-074-076>078-081-082-232030-
/O.CON.KLMK.FR.Y.0003.150424T0700Z-150424T1300Z/
OHIO KY-GRAYSON KY-EDMONSON KY-HART KY-GREEN KY-TAYLOR KY-
CASEY KY-LINCOLN KY-BARREN KY-METCALFE KY-ADAIR KY-RUSSELL KY-
CUMBERLAND KY-CLINTON KY-
INCLUDING THE CITIES OF...BEAVER DAM...LEITCHFIELD...
BROWNSVILLE...MUNFORDVILLE...GREENSBURG...CAMPBELLSVILLE...
LIBERTY...STANFORD...GLASGOW...EDMONTON...COLUMBIA...JAMESTOWN...
BURKESVILLE...ALBANY
802 AM EDT THU APR 23 2015 /702 AM CDT THU APR 23 2015/

...FROST ADVISORY REMAINS IN EFFECT FROM 3 AM EDT /2 AM CDT/ TO
9 AM EDT /8 AM CDT/ FRIDAY...

* TEMPERATURES...TEMPERATURES WILL DROP WELL INTO THE 30S LATE 
  TONIGHT. 

* TIMING...FROST IS EXPECTED TO DEVELOP AND PERSIST BETWEEN THE 
  HOURS OF 3 AM AND 8 AM EDT FRIDAY MORNING. 

* IMPACTS...THE DEVELOPMENT OF FROST AND COLD TEMPERATURES MAY 
  IMPACT BUSINESSES THAT HAVE SENSITIVE VEGETATION AND OUTDOOR 
  FLOWER STANDS AND GARDENS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

BJS/AMS

What forecasters said that day

The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Louisville, KY wrote its last area forecast discussion before this frost advisory went out at Apr 22, 3:08 PM EDT, 3 hours 21 minutes earlier.

Area forecast discussion, Apr 22, 3:08 PM EDT, 3 hours 21 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LOUISVILLE KY
308 PM EDT Wed Apr 22 2015

.SHORT TERM (Now through Thursday Night)...
Issued at 246 PM EDT Wed Apr 22 2015

...Potential for Frost Tonight and Frost/Freeze Tomorrow Night...

High pressure moving from northern Missouri to eastern Kentucky
during the short term will keep our weather very quiet.
Temperatures and the possibility of frost are the main concerns.

By 12Z Thursday the high will be centered just off to our west.  As
a result, we'll still have a bit of a gradient overnight, preventing
winds from going calm.  Also, dew point depressions during the
climatologically most likely frost-producing hours will be in the 3
to 5 degree range.  Given this, and after a great deal of
collaboration with surrounding offices, have decided to stick with
patchy frost in most locations tonight.  The usual sheltered spots
may slip briefly below freezing and experience areas of frost.  Will
hold off on an advisory for now, but will mention frost in the HWO
and an SPS.  General low temps will be in the middle 30s (with the
exception of the usual cold spots).

Thursday will be cool but still a nice day with a plenty of sunshine
(maybe some clouds in southern Kentucky) and high temperatures in
the middle 50s to around 60.  There will be a WNW breeze but it
won't be as strong as today and yesterday.

Thursday night the high will move overhead.  The center of the high
will already be to our east by 06Z.  By 12Z we'll have a bit of a
surface gradient and the high center will be in the Appalachians.
So, we expect the coldest temperatures to be in the Blue Grass and
Lake Cumberland areas, where freezing temperatures are within the
realm of possibility.  Frost will also be possible, but, again, the
near-surface air will be quite dry so will just go with "patchy"
frost most areas for now.  Chatted with neighbors about the
possibility of a Freeze Watch for the east, but decided the
confidence level wasn't high enough in central Kentucky to go with
one.  Will highlight instead in an SPS.

Dew points have fallen into the 20s the past couple of days in some
locations, especially across northern Kentucky and southern
Indiana.  Dry air mix-down techniques suggest Td could fall into the
teens Thursday afternoon especially along and north of I-64
resulting in relative humidity values possibly as low as 20%.

Thanks to PAH, IND, ILN, JKL, and OHX for coord.

.LONG TERM (Friday through Wednesday)...
Issued at 250 PM EDT Wed Apr 22 2015

The focus in the long term period is on the shower/thunderstorm
chances Saturday, with the potential for a few stronger storms in
the afternoon across south-central Kentucky.

Friday, the lower Ohio Valley region will be split between a
departing upper trough across the mid-Atlantic as a new shortwave
trough crosses into the central Plains. A brief period of ridging
will set up for the day locally and at the surface, high pressure
will be moving off to the east. After a chilly start, readings will
rebound to the low/mid 60s by afternoon under a mix of sun and
clouds. Overall, another seasonably cool day for the area.

Southerly return ahead of the next upper shortwave trough will bring
increasing moisture from the Gulf late Friday evening. Warm
advection/isentropic lift picks up after 00z to our west and by 06z
Saturday is likely to have spread into the western/southwestern
portions of the forecast area at which rain showers will be
possible. Early Saturday morning the nose of the 850 mb moisture
transport is positioned to our south but there should be sufficient
lift/forcing for showers and potentially some elevated thunderstorms
across the area as pieces of upper level energy move west to east
across Kentucky.

That wave of showers/storms would move off to the south/east during
the morning hours, then potentially setting up for additional
showers/thunderstorms during the afternoon for portions of the area.
There remains some model differences in where the surface low
pressure sets up and how much of the forecast area is pushed into
the warm sector Saturday afternoon. A trend in the models is for the
low to be a bit further north, which could bring a larger portion of
south central KY into the warm sector.

Models are showing moderate amounts of instability to develop during
the afternoon hours across TN into portions of south-central KY,
with SBCAPE values of 1500 to 2000 J/kg. Meanwhile, a BWG sounding
for Saturday afternoon shows very impressive low/mid level lapse
rates, upwards of 8.5 to 9C/km. This results in a fat CAPE profile,
with a large percentage in the hail growth zone. Hodographs were
also impressive, showing 0-6km bulk shear of 40-50 kts. Overall,
soundings would support a hail/wind threat if storms materialize.

SPC Day 4 outlook /Saturday/ alluded to the potential for strong to
severe storms on the tongue of instability across the TN and lower
OH river valleys. Still many questions remain about the placement of
the synoptic features, but something to watch closely if the trend
is for more of the area to be in the warm sector Saturday afternoon.

There is likely to be a decent temperature gradient across the area
as well, ranging from the upper 50s in the north to the low/mid 70s
closer to the TN border. In between, tricky high temperature
forecast but will go with generally mid/upper 60s at this point.

Sunday is trending toward a cooler but drier day as the area is
under northwest flow and surface high pressure builds in from the
northwest. Expect a mix of sun/clouds, potentially breezy north
winds and seasonably cool temperatures in the 60s.

Going into next week, models are struggling with a split flow
pattern with the 22.12z guidance showing a closed 500 mb low forming
across the southern states. The timing/placement of these features
leaves a lot to be desired at this point so for now will side with a
model consensus. Plan on seasonably cool temperatures to continue
with highs in the mid/upper 60s and lows in the 40s. While it
doesn't appear to be a washout each day, showers will be possible
Monday through Wednesday with the higher /30 percent/ chances
confined to southern Kentucky.

&&

.AVIATION (18Z TAF Update)...
Updated at 1251 PM EDT Wed Apr 22 2015

High pressure traveling a MCI-PAH route will keep conditions well
VFR for the terminals during this TAF period.  Gusty west winds this
afternoon will relax as the sun sets this evening.

&&

.LMK WATCHES/WARNINGS/ADVISORIES...
KY...NONE.
IN...NONE.
&&

Short Term........13
Long Term.........ZT
Aviation..........13
Hazardous weather outlook, Apr 22, 3:27 PM EDT, 3 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LOUISVILLE KY
327 PM EDT WED APR 22 2015

INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067-
070>078-081-082-231930-
ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN-CRAWFORD IN-
PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY-BRECKINRIDGE KY-
MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY-JEFFERSON KY-
OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY-SCOTT KY-
HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY-FAYETTE KY-BOURBON KY-
NICHOLAS KY-NELSON KY-WASHINGTON KY-MERCER KY-JESSAMINE KY-CLARK KY-
LARUE KY-MARION KY-BOYLE KY-GARRARD KY-MADISON KY-BUTLER KY-
EDMONSON KY-HART KY-GREEN KY-TAYLOR KY-CASEY KY-LINCOLN KY-LOGAN KY-
WARREN KY-SIMPSON KY-ALLEN KY-BARREN KY-MONROE KY-METCALFE KY-
ADAIR KY-RUSSELL KY-CUMBERLAND KY-CLINTON KY-
INCLUDING THE CITIES OF...PAOLI...SALEM...SCOTTSBURG...MADISON...
JASPER...MARENGO...TELL CITY...CORYDON...NEW ALBANY...
JEFFERSONVILLE...HAWESVILLE...HARDINSBURG...BRANDENBURG...
BEAVER DAM...LEITCHFIELD...ELIZABETHTOWN...FORT KNOX...
MOUNT WASHINGTON...SHEPHERDSVILLE...LOUISVILLE...LA GRANGE...
BEDFORD...NEW CASTLE...SHELBYVILLE...FRANKFORT...GEORGETOWN...
CYNTHIANA...TAYLORSVILLE...LAWRENCEBURG...VERSAILLES...LEXINGTON...
PARIS...CARLISLE...BARDSTOWN...SPRINGFIELD...HARRODSBURG...
NICHOLASVILLE...WINCHESTER...HODGENVILLE...LEBANON...DANVILLE...
LANCASTER...RICHMOND...MORGANTOWN...BROWNSVILLE...MUNFORDVILLE...
GREENSBURG...CAMPBELLSVILLE...LIBERTY...STANFORD...RUSSELLVILLE...
BOWLING GREEN...FRANKLIN...SCOTTSVILLE...GLASGOW...TOMPKINSVILLE...
EDMONTON...COLUMBIA...JAMESTOWN...BURKESVILLE...ALBANY
327 PM EDT WED APR 22 2015 /227 PM CDT WED APR 22 2015/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
INDIANA AND CENTRAL KENTUCKY.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

SOME LOCATIONS IN THE BLUE GRASS AND LAKE CUMBERLAND AREAS MAY DIP
SLIGHTLY BELOW FREEZING FRIDAY MORNING.

A STORM SYSTEM WILL MOVE ACROSS THE REGION LATE FRIDAY NIGHT INTO
SATURDAY...BRINGING A CHANCE OF THUNDERSTORMS. ANY STORM COULD
PRODUCE CLOUD TO GROUND LIGHTNING AND HEAVY RAINFALL.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH AT LEAST FRIDAY.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/LOUISVILLE.

13/ZBT

In the hours before

Special weather statement, Apr 22, 3:35 PM EDT, 2 hours 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
335 PM EDT WED APR 22 2015

INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067-
071>078-081-082-230830-
ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN-
CRAWFORD IN-PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY-
BRECKINRIDGE KY-MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY-
JEFFERSON KY-OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY-
SCOTT KY-HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY-
FAYETTE KY-BOURBON KY-NICHOLAS KY-NELSON KY-WASHINGTON KY-
MERCER KY-JESSAMINE KY-CLARK KY-LARUE KY-MARION KY-BOYLE KY-
GARRARD KY-MADISON KY-BUTLER KY-EDMONSON KY-HART KY-GREEN KY-
TAYLOR KY-CASEY KY-LINCOLN KY-WARREN KY-SIMPSON KY-ALLEN KY-
BARREN KY-MONROE KY-METCALFE KY-ADAIR KY-RUSSELL KY-CUMBERLAND KY-
CLINTON KY-
INCLUDING THE CITIES OF...PAOLI...SALEM...SCOTTSBURG...MADISON...
JASPER...MARENGO...TELL CITY...CORYDON...NEW ALBANY...
JEFFERSONVILLE...HAWESVILLE...HARDINSBURG...BRANDENBURG...
BEAVER DAM...LEITCHFIELD...ELIZABETHTOWN...FORT KNOX...
MOUNT WASHINGTON...SHEPHERDSVILLE...LOUISVILLE...LA GRANGE...
BEDFORD...NEW CASTLE...SHELBYVILLE...FRANKFORT...GEORGETOWN...
CYNTHIANA...TAYLORSVILLE...LAWRENCEBURG...VERSAILLES...
LEXINGTON...PARIS...CARLISLE...BARDSTOWN...SPRINGFIELD...
HARRODSBURG...NICHOLASVILLE...WINCHESTER...HODGENVILLE...
LEBANON...DANVILLE...LANCASTER...RICHMOND...MORGANTOWN...
BROWNSVILLE...MUNFORDVILLE...GREENSBURG...CAMPBELLSVILLE...
LIBERTY...STANFORD...BOWLING GREEN...FRANKLIN...SCOTTSVILLE...
GLASGOW...TOMPKINSVILLE...EDMONTON...COLUMBIA...JAMESTOWN...
BURKESVILLE...ALBANY
335 PM EDT WED APR 22 2015 /235 PM CDT WED APR 22 2015/

...PATCHY FROST AND CHILLY TEMPERATURES...

HIGH PRESSURE WILL BRING LIGHT WINDS AND CHILLY AIR TO THE REGION
TONIGHT AND TOMORROW NIGHT. AS A RESULT...PATCHY FROST WILL BE
POSSIBLE AROUND DAWN THURSDAY MORNING AND FRIDAY MORNING.

A FEW OF THE USUAL COLD SPOTS MAY BRIEFLY DIP BELOW FREEZING
THURSDAY MORNING. BETTER CHANCES FOR FREEZING TEMPERATURES WILL
COME FRIDAY MORNING EAST OF A MADISON-HARRODSBURG-TOMPKINSVILLE
LINE.

13

The office that day

Everything else NWS Louisville, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 21, 8:00 PM EDTSpecial Weather StatementLMKOhio30 min
Apr 21, 8:38 PM EDTSpecial Weather StatementLMKButler, Grayson, Ohio27 min
Apr 21, 9:07 PM EDTSpecial Weather StatementLMKButler, Logan, Simpson, Warren28 min
Apr 22, 7:33 AM EDTSpecial Weather StatementLMKBourbon, Franklin, Scott27 min

Nearby

Frost Advisories in Kentucky, 2015Frost Advisories in Indiana, 2015Every frost advisory in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.